# SDR TRBACPCP2010040SU

- Difficulty date: June 29, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,024 hours, 30,893 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W LT WING LOWER SKIN CORROSION BLENDED OUT PERMENANT REPAIR AT FUEL DRAIN BTW RIBS 4-5 IAW EO E2-57MR-400.  NDT REPORT ACCOMPLISHED IN REF TO AMS 100603-42. COMPLIED WITH SRAS REF DO/TS-2060/10-5710 ISSUE B.  SRI DO/TS-2060-13328.  OPEN TDMI DVI TO BE PERFORMED AT 2 YEAR INTERVALS AND US INSP TO BE PERFORMED AT 6000 FC INTERVALS.
